Vertigo side effect

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Mar 2009
Total Posts : 599
   Posted 10/6/2009 6:55 PM (GMT -6)   
Well, I landed myself at the emergency room last night for vertigo - I was so dizzy I couldn't stand, walk, or even move my eyes without feeling spinningly, nauseatingly dizzy. I had to stay home from work today as well, which is never good. I didn't have any other signs or symptoms of stroke (which vertigo can often be a symptom of)  - it is either the baclofen or the tramadol I started taking about a month ago. We are all guessing the tramadol. One of the side effects in (I think) 21% of people is vertigo. Dizziness is a side effect in all of my meds, but I've been taking the gabapentin and cymbalta the longest, so the doc thinks it is a newer med rather than older. So I'm still going to take the cymbalta and gabapentin tonight and wait and see for a few days, til my next rheumatologist appointment Friday. So sad - both the baclofen and tramadol were working, until all this started. I am so glad I knew what all the side effects were in advance, because otherwise I woud have been terrified. Knowledge is power... so back to the drawing board.
I know tramadol works for a few people on this forum - does anyone else get vertigo or nausea with them?

Irish Babe
Veteran Member

Date Joined May 2007
Total Posts : 1371
   Posted 10/6/2009 7:36 PM (GMT -6)   
I am so glad that you are ok, that must have been so frightening. I had a similar reaction to Ultram yrs ago when I got the Shingles. I see so many ppl here take it for the pain and it really seems to help them, the mere mention of the word upsets me.
I had Shingles many times, the 1st time I was given Ultram and I had no problem, the next time I got Shingles, I was given Ultram again. I had such a horrible reaction to it, scared me to death. I had the problem w/ vertigo and nausea. I have a lot of problems w/ meds, which why I don't take pain meds. I take the barest minimum of meds I have to.
I hope you are feeling better. I agree w/ you, it is good to know the possible reactions, this way you can help yourself and the drs to get the help you need. Rest well tonight, hope tomorrow is a better day for you.
God bless.  Alice.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 6:49 AM (GMT -6)
There are a total of 2,710,017 posts in 298,857 threads.
View Active Threads

Who's Online
This forum has 153398 registered members. Please welcome our newest member, lanhpointzerofour.
192 Guest(s), 12 Registered Member(s) are currently online.  Details
rowingmom, trailguy, Poppysocks, cd3764, 1000Daisies, onthefence, getting by, jdm99, Huddie, Bhutan boy, Traveler, Robertmp

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer